It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board

  • Need Some Advice- Synthroid Increased

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-21-2008, 09:21 PM   #1
    wdiguy
    Senior Member
    (male)
     
    Join Date: Feb 2007
    Location: Fl
    Posts: 263
    wdiguy HB User
    Need Some Advice- Synthroid Increased

    I have been on 75 mcg of synthroid for a while now. My TSh was at 3.1 and my Free t4 and Free t3 were in the 45% range bracket a week ago. I have increased my dose to 88mcg and been on it for 8 days. Well two days ago I have had a weird feeling in my chest and throat area. I dont know its being caused by the synthroid even though ive been on it for years or its the increase. My levels show normal and need improvement to be optimsed. Does anyone feel that its the increase causing it or something else? ER doctor the other day checked everything and Im fine.

    My only symptoms are kinda fatigue with this weird discomfort in my chest that feels cold when i breathe. Kinda feel it in my throat also. Also upper back pain.

    Thanks!

     
    Sponsors Lightbulb
       
    Old 11-22-2008, 05:50 AM   #2
    alikat709
    Senior Member
    (female)
     
    Join Date: Nov 2006
    Location: pa,usa
    Posts: 129
    alikat709 HB User
    Re: Need Some Advice- Synthroid Increased

    when I was having heart palps (benign pvc's) when they were double 2 in a row, I used to get the weird feeling in my throat. You might want to feel your pulse, maybe at the carotid artery in your neck and see if you can feel any abnormalities when you get that feeling.
    I had gone to the er with mine too and was told they were benign pvc's . and at that time I was having about 13 or 14 per minute.
    kathy

     
    Old 11-22-2008, 07:09 AM   #3
    wdiguy
    Senior Member
    (male)
     
    Join Date: Feb 2007
    Location: Fl
    Posts: 263
    wdiguy HB User
    Re: Need Some Advice- Synthroid Increased

    Yeah my pulse is always normal and hasnt increased with the upped dose in synthroid.

     
    Old 11-22-2008, 03:52 PM   #4
    Oleander53
    Senior Veteran
    (female)
     
    Join Date: Sep 2006
    Location: Ozarks in Arkansas
    Posts: 1,838
    Oleander53 HB UserOleander53 HB UserOleander53 HB User
    Re: Need Some Advice- Synthroid Increased

    Are you sure you do not have thryoid nodules? I had a weird sensation in my throat and in my chest when I found out I had thyroid nodules.....

    Maybe your dose is too high or you are just adjusting...... Did the ER Doctor do an EKG on you? Are you male or female? Woman tend to have heart symptoms in their backs more than men......or you could have pulled a muscle or coming down with chest cold of some sort..... Any pressure or discomfort in your chest needs to be checked out........have you checked your blood pressure lately? High blood pressure can make you feel tired and give you pressure in your chest.

    I just got my dose of Armour raised but feel nothing as usual...

    Oleander

     
    Old 11-22-2008, 04:05 PM   #5
    wdiguy
    Senior Member
    (male)
     
    Join Date: Feb 2007
    Location: Fl
    Posts: 263
    wdiguy HB User
    Re: Need Some Advice- Synthroid Increased

    Yeah the doctor did a ekg and chest x ray. Everything is fine. Im a 26 yr old male. Right now im having this burning in my upper chest and upper stomach. A weird weakness and fatigue. And also feel kinda dizzy but not real bad.

     
    Old 11-23-2008, 03:02 AM   #6
    FinnMaid
    Senior Veteran
    (female)
     
    Join Date: Aug 2007
    Location: Finland
    Posts: 3,354
    FinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB User
    Re: Need Some Advice- Synthroid Increased

    Quote:
    Originally Posted by wdiguy View Post
    Right now im having this burning in my upper chest and upper stomach. A weird weakness and fatigue. And also feel kinda dizzy but not real bad.
    Is that "burning" feeling inside or on your skin? I have a "burning skin" when a bit overmedicated - but then I also have an increased heart rate. I know people who need to increase their doses very slowly by 6,25 mcgs at a time to avoid symptoms caused by the increase. If those symptoms aren't really bad I'd wait for a couple of weeks if the symptoms would pass on their own.

    Last edited by FinnMaid; 11-23-2008 at 04:16 AM.

     
    Old 11-23-2008, 05:53 AM   #7
    wdiguy
    Senior Member
    (male)
     
    Join Date: Feb 2007
    Location: Fl
    Posts: 263
    wdiguy HB User
    Re: Need Some Advice- Synthroid Increased

    Yeah hopefully they go away...... the burning is inside not on my skin. Ive been on 88mcg of synthroid before and had no problems like this. I figured since my levels are not optimal that increasing from 75mcg to the next dose of 88mcg would be fine. Maybe it will fade in a day or two.

    But thanks for all your responses....appreciate it!

     
    Old 11-23-2008, 11:37 AM   #8
    VRL
    Senior Member
    (female)
     
    Join Date: Jul 2008
    Location: Fort Myers, Florida USA
    Posts: 121
    VRL HB User
    Re: Need Some Advice- Synthroid Increased

    I do have nodules and just increased my dose. But the burning has been going on. It is an inside burn. I was given anti axiety meds and that takes the burn away. But I can't fuction without them the burn is so bad.

     
    Old 11-23-2008, 05:13 PM   #9
    wdiguy
    Senior Member
    (male)
     
    Join Date: Feb 2007
    Location: Fl
    Posts: 263
    wdiguy HB User
    Re: Need Some Advice- Synthroid Increased

    Is the burning suppose to go away after things level off? I feel burning on my skin kinda now too. Body is real stiff kinda now with neck pain.

     
    Old 11-24-2008, 06:46 AM   #10
    VRL
    Senior Member
    (female)
     
    Join Date: Jul 2008
    Location: Fort Myers, Florida USA
    Posts: 121
    VRL HB User
    Re: Need Some Advice- Synthroid Increased

    Is the burning suppose to go away? Now there's a question I would like to know the answer to. Never going through this before, I do not know what is going on and some ray of hope would be nice at this point.
    Maybe someone with some experiance and encouraging news will join in here. Meanwhile I take my tylenol or motrin to help with the pain.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    I have Severe Anxiety and Need help. resQuS Anxiety 3 05-14-2010 10:34 AM
    need help ceeceee Autism Spectrum 8 04-25-2010 02:20 PM
    I need serious advice and help - IM SEVERELY DEPRESSED Brkenhrt Relationship Health 21 04-05-2009 02:57 PM
    I need some advice, please gorgee Relationship Health 10 06-28-2008 07:43 PM
    Need Advice Talking to my Doc~ IZZY'SMOM Pain Management 21 03-27-2007 07:32 AM
    i need help before i burst!! charlatans Relationship Health 204 04-26-2006 05:43 PM
    Need Some Real Life Advice! jspears Relationship Health 5 01-05-2004 12:37 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:44 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!